# SDR C8GA20050022

- Difficulty date: October 11, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 56,245 hours, 30,577 cycles
- Engine: Pwa JT8D17
- Engine time: 54,540 hours, 35,161 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine Gbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CRUISE AIRCRAFT EXPERIENCED A LOSS OF NR 2 ENGINE OIL QTY DOWN TO TWO GALLONS. ENGINE WAS SHUTDOWN AS A PRECAUTIONARY. EMERGENCY WAS DECLARED, AIRCRAFT WAS DIVERTED AND LANDED WITHOUT INCIDENT. FOUND LOOSE OIL LINE ON NR 2 ENGINE GEARBOX, SECURED LINE AND PERFORMED LEAK CHECK, NO LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE.
